MAUDE Adverse Event Report: CORCYM S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING

CORCYM S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-830
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown device disposition.
 
Event or Problem Description
The manufacturer was informed of the following event through patient tracking department.Based on the patient registration form (prf) received, an annuloflex mitral annuloplasty ring, af-830, was implanted and explanted on the same day on (b)(6) 2023 in a patient.No allegation of device malfunction nor the serious injury on the patient has been received from the site regarding this event.
 
Event or Problem Description
The manufacturer was informed of the following event through patient tracking department.Based on the patient registration form (prf) received, an annuloflex mitral annuloplasty ring, af-830, was implanted and explanted on the same day on (b)(6) 2023 in a patient.No allegation of device malfunction nor the serious injury on the patient has been received from the site regarding this event.Based on the further information received, ring was explanted due to the sam.Reportedly, no malfunction with the device was noted and the outcome of the patient is good.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h6.A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the medical judgement available, there was no malfunction with the device.Furthermore, from the document review performed, no manufacturing deficiencies were noted.As such, cause of the event cannot be traced to the device.Should further information be received in the future, a follow up report will be provided.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key16736414
Report Number3005687633-2023-00108
Device Sequence Number15121684
Product Code KRH
UDI-Device Identifier08022057013620
UDI-Public(01)08022057013620(240)AF-830(17)270621
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAF-830
Device Catalogue NumberAF-830
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale